# SDR SWAA2023041714708

- Difficulty date: March 9, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** BETWEEN STA 306.9 AND STA 312 AT ANGLE INNER BEAM WL 208<[01] INSTALLED EWIS PROTECTION AT L1 DOOR LOWER SILL INNER CHORD AREA PER B737-700 AMM 20-60-07-913-801.;[02] EVALUATED CORROSION AND FOUND OUT OF LIMITS PER B737-700 SRM 53-10-15-1A-1; CORROSION ALL THE WAY THRU.
